# SDR ASAA2015031411109

- Difficulty date: March 14, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654583452
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 277 AND BL 0 CRACKED ON BOTTOM SIDE IN RADIUS.  ACFT GROUNDED. R & R INTERCOSTAL IAW SRM 51-40-02-0G-0.
